# SDR DALA2018021600963

- Difficulty date: February 15, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 68,126 hours, 48,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE EXTERNAL DOUBLER, AROUND THE AFT LAVATORY WASTE SERVICE PANEL. THE DOUBLER WAS REPLACED IAW ER/A 482821-14, REV ORIGINAL, REVISION A.
